Alert archive / Oklahoma / Wind Advisories in 2020

Wind Advisory 7, NWS Norman, OK

April 29, 202016 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Apr 29, 2020, 10:16 AM CDT for 16 counties in Oklahoma. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2020, 10:16 AM CDT (15:16 UTC)
Expired
Apr 29, 2020, 1:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Blaine County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Harper County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Oklahoma County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 75 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -291 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2140 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-291 m²/s²
0-3 km storm-relative helicity
-483 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

462 
WWUS74 KOUN 291516
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1016 AM CDT Wed Apr 29 2020

OKZ004>007-009>012-014>019-024-025-291800-
/O.NEW.KOUN.WI.Y.0007.200429T1516Z-200429T1800Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Garfield-
Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Canadian-
Oklahoma-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Shattuck, Arnett, 
Gage, Fargo, Woodward, Fairview, Enid, Cheyenne, Hammon, Seiling,
Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, 
Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Yukon, Concho, 
El Reno, Mustang, and Oklahoma City
1016 AM CDT Wed Apr 29 2020

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of central, northern, northwest and western 
  Oklahoma.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 29, 6:18 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 29, 6:18 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
618 AM CDT Wed Apr 29 2020

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 340 AM CDT Wed Apr 29 2020

Cold front that brought yesterday's severe weather is progressing
well south of our area early this morning. In its wake, ridging
will build into the area bringing with it plenty of sunshine and a
much drier airmass. Temperatures today will top out in the 70s
for most of the area, with lows tonight dropping into the 40s and
low 50s.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 359 AM CDT Wed Apr 29 2020

Tomorrow will feature more of the same, with
temperatures moderating slightly as upper ridging nudges closer to
the region and 850mb temperatures begin warming. The warming
trend will continue into the weekend as the upper ridging
continues to build over the southern Plains. Ridging begins to
flatten some by Saturday, as a weak shortwave moves closer.
Nonetheless, temperatures will be hot Friday and Saturday, with
portions of southwest Oklahoma and western north Texas expected to
eclipse the 100 degree mark, and 90s common elsewhere. Moisture
return is quick ahead of the wave on Saturday, but very warm mid-
level temperatures will provide a strong cap. Areas near the
Kansas border stand the best chance of seeing any shower or
thunderstorm activity Saturday night as the wave moves by to our
north.

Shortwave ridging builds in again Sunday and Monday ahead of another
wave that is forecast to move across the central Plains Monday night
into Tuesday. This will send another cold front into the region
Monday night. With moisture returning ahead of the front,
thunderstorms look to be a possibility, especially across northern
and eastern Oklahoma closer to the track of the shortwave.

&&

.AVIATION...
(12Z TAFS)
Issued at 613 AM CDT Wed Apr 29 2020

Main concern this forecast period will be some LLWS early this
morning, and increasing winds by late this morning. Otherwise, VFR
will apply. Winds will increase from the north around 15-16Z, with
some gusts briefly exceeding 25-30 kt at CSM. The winds will begin
to decrease fairly quickly after 01Z. Clear and calm conditions
will prevail late in the forecast period (Thu).

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  47  79  58 /   0   0   0   0
Hobart OK         76  46  84  60 /   0   0   0   0
Wichita Falls TX  77  49  84  61 /   0   0   0   0
Gage OK           75  44  86  60 /   0   0   0   0
Ponca City OK     71  45  77  56 /   0   0   0   0
Durant OK         73  50  78  56 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...08
LONG TERM....08
AVIATION...03
Hazardous weather outlook, Apr 29, 7:07 AM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
707 AM CDT Wed Apr 29 2020

OKZ004>048-050>052-TXZ083>090-301215-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
707 AM CDT Wed Apr 29 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and tonight...

.Fire Weather...
Near critical fire weather conditions are expected across western
Oklahoma today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Low thunderstorm chances return Saturday and Sunday, and then
again Monday night. Strong to severe storms will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 29, 9:13 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
913 AM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             12 S BLANCO             34.58N 95.77W
04/28/2020  E1.75 INCH       ATOKA              OK   EMERGENCY MNGR

0608 PM     HAIL             1 SE YUKON              35.49N 97.74W
04/28/2020  E2.00 INCH       CANADIAN           OK   PUBLIC

            REPORT FROM MPING.

0601 PM     HAIL             2 SE YUKON              35.48N 97.72W
04/28/2020  E2.00 INCH       CANADIAN           OK   EMERGENCY MNGR

            NWSCHAT REPORT.

0556 PM     HAIL             3 S YUKON               35.46N 97.73W
04/28/2020  E2.25 INCH       CANADIAN           OK   PUBLIC

            REPORT FROM MPING.

0556 PM     HAIL             4 NE MUSTANG            35.44N 97.69W
04/28/2020  E1.50 INCH       CANADIAN           OK   PUBLIC

            REPORT FROM MPING.

0554 PM     HAIL             2 SE YUKON              35.48N 97.72W
04/28/2020  E1.25 INCH       CANADIAN           OK   TRAINED SPOTTER

0553 PM     HAIL             3 S YUKON               35.46N 97.74W
04/28/2020  E2.75 INCH       CANADIAN           OK   TRAINED SPOTTER

            NWSCHAT REPORT.

0548 PM     HAIL             3 ENE YUKON             35.51N 97.70W
04/28/2020  E1.50 INCH       CANADIAN           OK   BROADCAST MEDIA

            .

0616 PM     HAIL             6 E MUSTANG             35.36N 97.63W
04/28/2020  E1.25 INCH       CLEVELAND          OK   PUBLIC

            REPORT FROM MPING.

0429 PM     HAIL             3 NE MARSHALL           36.18N 97.59W
04/28/2020  M1.75 INCH       GARFIELD           OK   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0424 PM     HAIL             4 NE MARSHALL           36.20N 97.59W
04/28/2020  E1.25 INCH       GARFIELD           OK   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 4 NE
            MARSHALL. REPORT FROM MPING: HALF DOLLAR
            (1.25 IN.): CORRECTED FOR ESTIMATED SIZE.

0740 PM     HAIL             4 S RUSH SPRINGS        34.72N 97.96W
04/28/2020  E2.00 INCH       GRADY              OK   TRAINED SPOTTER

            SPOTTERNETWORK REPORT.

0723 PM     HAIL             2 NE AGAWAM             34.89N 97.91W
04/28/2020  E1.00 INCH       GRADY              OK   PUBLIC

            REPORT FROM MPING.

0700 PM     HAIL             CHICKASHA               35.04N 97.94W
04/28/2020  M1.75 INCH       GRADY              OK   EMERGENCY MNGR

            ALSO REPORTS BY TRAINED SPOTTER OF GOLFBALLS
            IN 2SSE OF CHICKASHA.

0657 PM     HAIL             2 NNE NORGE             35.01N 97.98W
04/28/2020  E1.75 INCH       GRADY              OK   PUBLIC

            NWSCHAT RELAYED.

0653 PM     HAIL             2 WNW CHICKASHA         35.05N 97.97W
04/28/2020  M3.75 INCH       GRADY              OK   PUBLIC

            PICTURE ON FACEBOOK. LOCATION AND TIME
            ESTIMATED FROM RADAR.

0639 PM     HAIL             1 W POCASSET            35.19N 97.97W
04/28/2020  E2.50 INCH       GRADY              OK   BROADCAST MEDIA

            .

0632 PM     HAIL             3 SW AMBER              35.12N 97.92W
04/28/2020  E1.00 INCH       GRADY              OK   PUBLIC

            REPORT FROM MPING.

0624 PM     HAIL             1 ENE TUTTLE            35.30N 97.79W
04/28/2020  E1.50 INCH       GRADY              OK   TRAINED SPOTTER

            NWSCHAT RELAYED REPORT.

0824 PM     HAIL             HOLDENVILLE             35.08N 96.40W
04/28/2020  E1.00 INCH       HUGHES             OK   EMERGENCY MNGR

            NWSCHAT REPORT.

0940 PM     TSTM WND GST     3 SE REAGAN             34.32N 96.68W
04/28/2020  M63 MPH          JOHNSTON           OK   MESONET

            TISHOMIGO SITE.

0935 PM     TSTM WND GST     3 SE REAGAN             34.32N 96.68W
04/28/2020  M59 MPH          JOHNSTON           OK   MESONET

            TISHOMINGO SITE.

0442 PM     HAIL             KINGFISHER              35.86N 97.93W
04/28/2020  E1.00 INCH       KINGFISHER         OK   PUBLIC

            TWITTER REPORT.

0542 PM     HAIL             MERIDIAN                35.84N 97.25W
04/28/2020  M1.75 INCH       LOGAN              OK   FIRE DEPT/RESCUE

            NWSCHAT REPORT.

0540 PM     HAIL             4 E GUTHRIE             35.87N 97.35W
04/28/2020  E1.00 INCH       LOGAN              OK   PUBLIC

            NWSCHAT REPORT.

0537 PM     TSTM WND GST     GUTHRIE                 35.88N 97.42W
04/28/2020  E65 MPH          LOGAN              OK   BROADCAST MEDIA

            .

0515 PM     HAIL             5 N CRESCENT            36.02N 97.60W
04/28/2020  E1.75 INCH       LOGAN              OK   FIRE DEPT/RESCUE

            TIME IS RADAR ESTIMATE.

0444 PM     HAIL             7 E MARSHALL            36.12N 97.52W
04/28/2020  E2.50 INCH       LOGAN              OK   BROADCAST MEDIA

            FROM BROADCAST MEDIA REPORT. ADDITIONAL 2.0
            INCH REPORT FROM MPING AS WELL.

0646 PM     HAIL             1 WSW NEWCASTLE         35.24N 97.62W
04/28/2020  E1.00 INCH       MCCLAIN            OK   NWS EMPLOYEE

0643 PM     HAIL             1 WSW NEWCASTLE         35.24N 97.62W
04/28/2020  E1.00 INCH       MCCLAIN            OK   NWS EMPLOYEE

0629 PM     HAIL             3 NW NEWCASTLE          35.27N 97.64W
04/28/2020  E1.00 INCH       MCCLAIN            OK   TRAINED SPOTTER

            REPORT FROM MPING. ALSO TRAINED SPOTTER
            REPORTS AT 1 MILE SOUTH JUNCTION 37/76.

0600 PM     HAIL             5 NE MUSTANG            35.44N 97.67W
04/28/2020  E1.00 INCH       OKLAHOMA           OK   EMERGENCY MNGR

            NWSCHAT REPORT, OEM EMPLOYEE.

0558 PM     HAIL             BETHANY                 35.51N 97.64W
04/28/2020  E1.25 INCH       OKLAHOMA           OK   BROADCAST MEDIA

            .

0547 PM     HAIL             4 NW WARR ACRES         35.57N 97.66W
04/28/2020  M1.10 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            NWSCHAT REPORT.

0540 PM     HAIL             1 WNW THE VILLAGE       35.57N 97.57W
04/28/2020  E1.00 INCH       OKLAHOMA           OK   EMERGENCY MNGR

            NEAR HEFNER PKWY AND BRITTON RD.

0644 PM     HAIL             2 W CUSHING             35.98N 96.80W
04/28/2020  E2.75 INCH       PAYNE              OK   EMERGENCY MNGR

            ALSO REPORTED BY BROADCAST MEDIA.

0624 PM     HAIL             3 N PERKINS             36.02N 97.05W
04/28/2020  E1.75 INCH       PAYNE              OK   PUBLIC

            REPORT FROM MPING, NUMEROUS GOLF BALL
            REPORTS AS WELL FROM THIS STORM FROM TRAINED
            SPOTTERS.

0621 PM     HAIL             3 N PERKINS             36.02N 97.05W
04/28/2020  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

            REPORT FROM MPING, ALSO REPORT FROM EM IN
            NWSCHAT.

0602 PM     HAIL             3 NNW STILLWATER        36.16N 97.08W
04/28/2020  E1.00 INCH       PAYNE              OK   LAW ENFORCEMENT

            NWSCHAT REPORT, RELAYED BY EM.

0541 PM     HAIL             2 ESE LAKE CARL BLACKWE 36.12N 97.18W
04/28/2020  E1.00 INCH       PAYNE              OK   LAW ENFORCEMENT

            NWSCHAT REPORT.

0912 PM     HAIL             STONEWALL               34.65N 96.53W
04/28/2020  E1.00 INCH       PONTOTOC           OK   FIRE DEPT/RESCUE

            NWSCHAT REPORT.

0912 PM     HAIL             3 WNW STONEWALL         34.67N 96.57W
04/28/2020  E1.75 INCH       PONTOTOC           OK   FIRE DEPT/RESCUE

            NWSCHAT REPORT.

0852 PM     HAIL             2 E ADA                 34.78N 96.63W
04/28/2020  E1.00 INCH       PONTOTOC           OK   FIRE DEPT/RESCUE

            NWSCHAT REPORT.

0745 PM     HAIL             4 NNE SHAWNEE           35.38N 96.90W
04/28/2020  E1.75 INCH       POTTAWATOMIE       OK   NWS EMPLOYEE

            GOLF BALLS MIXED WITH QUARTERS.

0741 PM     HAIL             3 ESE DALE              35.38N 97.00W
04/28/2020  E1.50 INCH       POTTAWATOMIE       OK   EMERGENCY MNGR

            NWSCHAT REPORT.

0823 PM     HAIL             4 S BOWLEGS             35.09N 96.68W
04/28/2020  M1.75 INCH       SEMINOLE           OK   PUBLIC

            REPORT FROM MPING.

0804 PM     HAIL             6 NNE WEWOKA            35.24N 96.47W
04/28/2020  E1.00 INCH       SEMINOLE           OK   AMATEUR RADIO

            NWSCHAT REPORT VIA EM.

0820 PM     HAIL             COMANCHE                34.37N 97.96W
04/28/2020  E2.00 INCH       STEPHENS           OK   PUBLIC

            REPORT FROM MPING.

0756 PM     HAIL             CENTRAL HIGH            34.61N 98.09W
04/28/2020  E2.75 INCH       STEPHENS           OK   EMERGENCY MNGR

            NWSCHAT REPORT.

0755 PM     HAIL             5 NW DUNCAN             34.57N 98.00W
04/28/2020  E2.00 INCH       STEPHENS           OK   PUBLIC

            REPORT FROM MPING.

0750 PM     HAIL             3 S MARLOW              34.60N 97.96W
04/28/2020  E1.75 INCH       STEPHENS           OK   EMERGENCY MNGR

            NWSCHAT REPORT.

0747 PM     HAIL             5 WSW MARLOW            34.62N 98.04W
04/28/2020  M1.75 INCH       STEPHENS           OK   TRAINED SPOTTER

            SPOTTERNETWORK REPORT.

0620 PM     HAIL             MARLOW                  34.65N 97.96W
04/28/2020  E2.75 INCH       STEPHENS           OK   EMERGENCY MNGR

            NWSCHAT REPORT, PEA TO BASEBALLS FELL FOR 17
            MINUTES.

0920 PM     HAIL             WINDTHORST              33.57N 98.44W
04/28/2020  E2.75 INCH       ARCHER             TX   PUBLIC

            TIME ESTIMATED FROM RADAR.

1027 PM     HAIL             6 N LAKE ARROWHEAD      33.80N 98.37W
04/28/2020  M1.50 INCH       CLAY               TX   TRAINED SPOTTER

1002 PM     HAIL             BELLEVUE                33.64N 98.01W
04/28/2020  E2.00 INCH       CLAY               TX   TRAINED SPOTTER

1001 PM     HAIL             BELLEVUE                33.63N 98.02W
04/28/2020  E1.00 INCH       CLAY               TX   TRAINED SPOTTER

0954 PM     HAIL             BELLEVUE                33.63N 98.02W
04/28/2020  E1.50 INCH       CLAY               TX   TRAINED SPOTTER

            SPOTTERNETWORK REPORT.

0928 PM     HAIL             6 NNW LAKE ARROWHEAD    33.79N 98.41W
04/28/2020  E1.75 INCH       CLAY               TX   PUBLIC

            NWSCHAT REPORT, RELAYED BY EM.

&&
Local storm report, Apr 29, 9:36 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
936 AM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             2 SW HOLDENVILLE        35.07N 96.42W
04/28/2020  E1.75 INCH       HUGHES             OK   PUBLIC

            FORWARDED EMAIL REPORT WITH PHOTO.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:06 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens39 min
Apr 28, 7:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole41 min
Apr 28, 7:30 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain30 min
Apr 28, 7:31 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole44 min
Apr 28, 7:41 PM CDTSpecial Weather StatementOUNAtoka34 min
Apr 28, 7:43 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens47 min
Apr 28, 7:47 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole43 min
Apr 28, 7:52 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens38 min
Apr 28, 7:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole33 min
Apr 28, 8:11 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole34 min
Apr 28, 8:25 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Jefferson, Stephens50 min
Apr 28, 8:29 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole46 min
Apr 28, 8:47 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Murray43 min
Apr 28, 8:50 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens55 min
Apr 28, 9:04 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc41 min
Apr 28, 9:06 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray39 min
Apr 28, 9:29 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall46 min
Apr 28, 9:43 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall62 min

Nearby

Wind Advisories in Oklahoma, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.